Stabilizability and percolation in the infinite volume sandpile model

R.W.J. Meester, A.C. Fey - den Boer, F. Redig

Research output: Contribution to JournalArticleAcademicpeer-review

151 Downloads (Pure)

Abstract

We study the sandpile model in infinite volume on Z
Original languageEnglish
Pages (from-to)654-675
Number of pages22
JournalAnnals of probability
Volume37
DOIs
Publication statusPublished - 2009

Fingerprint Dive into the research topics of 'Stabilizability and percolation in the infinite volume sandpile model'. Together they form a unique fingerprint.

Cite this